Just when you think you're stable...mania:(.

iVillage Member
Registered: 04-07-2002
Just when you think you're stable...mania:(.
1
Tue, 09-18-2012 - 9:39am

Hi.  I've been stable a long time, and have not done an overnighter in the hospital for three years  Well, this past May I got this job.  I suddenly had to wake up around 4 in the morning.  Two weeks ago, I stopped taking my Prozac because I felt myself getting a little high- I do that often, and my pdoc knows it, too.  Usually when I do this, my moods return to normal in a few days.  Not this time.  Even sans Prozac, I got higher.  Yesterday I went to the ER with racing thoughts etc. etc.  The nurse told me that maybe my job, with the hours I have, is not good for maintaining my stability.  So far today, I am still working.  I am going to discuss what the nurse said with my pdoc, or gp if I can't see her.  Still, the possibility of giving up the best job I've had in a long time is scary, if only because I have student loans to pay.  If I have to quit, what about my loans?!

Scared,

Beth "Petrouchka"

Avatar for cmkarla
Administrator
Registered: 01-03-2001

Hi Beth,

I'm so sorry to hear that you are having some problems. Rather than give up your job, can you lighten your work load for a few weeks to see if it helps?

Karla
Community ModeratoriVillage.com